RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2006, Volume 42, Number 12, Pages 1699–1711 (Mi de11610)  

This article is cited in 4 scientific papers (total in 4 papers)

Partial Differential Equations

Optimization of the boundary control of string vibrations by an elastic force on an arbitrary sufficiently large time interval

V. A. Il'ina, E. I. Moiseevb

a Steklov Mathematical Institute of Russian Academy of Sciences, Moscow
b Lomonosov Moscow State University

Full text: PDF file (1328 kB)

English version:
Differential Equations, 2006, 42:12, 1775–1786

Bibliographic databases:

Document Type: Article
UDC: 517.977
Received: 17.07.2006

Citation: V. A. Il'in, E. I. Moiseev, “Optimization of the boundary control of string vibrations by an elastic force on an arbitrary sufficiently large time interval”, Differ. Uravn., 42:12 (2006), 1699–1711; Differ. Equ., 42:12 (2006), 1775–1786

Citation in format AMSBIB
\Bibitem{IliMoi06}
\by V.~A.~Il'in, E.~I.~Moiseev
\paper Optimization of the boundary control of string vibrations by an elastic force on an arbitrary sufficiently large time interval
\jour Differ. Uravn.
\yr 2006
\vol 42
\issue 12
\pages 1699--1711
\mathnet{http://mi.mathnet.ru/de11610}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2347125}
\transl
\jour Differ. Equ.
\yr 2006
\vol 42
\issue 12
\pages 1775--1786
\crossref{https://doi.org/10.1134/S0012266106120123}


Linking options:
  • http://mi.mathnet.ru/eng/de11610
  • http://mi.mathnet.ru/eng/de/v42/i12/p1699

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Il'in, “Optimization of boundary control at one end of a string in the presence of a model nonlocal condition”, Autom. Remote Control, 70:4 (2009), 566–576  mathnet  crossref  mathscinet  zmath  isi
    2. V. A. Il'in, “Optimization of the boundary control by a displacement or by an elastic force on one end of a string under a model nonlocal boundary condition”, Proc. Steklov Inst. Math., 268 (2010), 117–129  mathnet  crossref  mathscinet  zmath  isi
    3. E. A. Kozlova, “Zadacha granichnogo upravleniya dlya sistemy uravnenii giperbolicheskogo tipa”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 13:1(2) (2013), 51–56  mathnet
    4. T. K. Yuldashev, “Obobschennaya razreshimost smeshannoi zadachi dlya nelineinogo integro-differentsialnogo uravneniya vysokogo poryadka s vyrozhdennym yadrom”, Izv. IMI UdGU, 50 (2017), 121–132  mathnet  crossref  elib
  • Number of views:
    This page:137
    Full text:50

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018